# SDR AALA202108100801

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 53,622 hours, 34,112 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT SKIN VALVE FAULT ILLUMINATED DURING CLIMB. AIRCRAFT DIVERTED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.(NO EMERGENCY WAS DECLARED) MAINTENANCE FOUND THE CANNON PLUG 21HQ-A DISCONNECTED FROM CONDITIONED AIR ISOLATION VALVE, RECONNECTED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-54-401 AND 21-26-00-710-001-A.
